Authors: Stancu-Minasian, Ioan
Stanojević, Bogdana 
Title: On a fuzzy set approach to solving multiple objective linear fractional programming problem
Journal: Fuzzy Sets and Systems
Volume: 134
Issue: 3
First page: 397
Last page: 405
Issue Date: 16-Mar-2003
Rank: M22
ISSN: 0165-0114
DOI: 10.1016/S0165-0114(02)00142-2
Abstract: 
In 1984, Luhandjula used a linguistic variable approach in order to present a procedure for solving multiple objective linear fractional programming problem (MOLFPP). In 1992, Dutta et al. (Fuzzy Sets and Systems 52 (1) (1992) 39-45) modified the linguistic approach of Luhandjula such as to obtain efficient solution to problem MOLFPP. The aim of this paper is to point out certain shortcomings in the work of Dutta et al. and give the correct proof of theorem which validates the obtaining of the efficient solutions. We notice that the method presented there as a general one does only work efficiently if certain hypotheses (restrictive enough and hardly verified) are satisfied. The example considered by Dutta et al. is again used to illustrate the approach.
Keywords: Fuzzy mathematical programming | Linguistic variable | Multiple objective linear fractional programming
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

36
checked on Feb 3, 2023

Page view(s)

12
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.